# SDR CALA9600663

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18833
- Make and model: Doug DC-9-82
- Aircraft serial: 49493
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 276
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .50 INCH CRACK AT LOWER RADIUS OF LEADING EDGE RIB OF LT WING AT STA XRS 276.  A DOUBLER REPAIR WAS INSTALLED IAW ECRA 5720-01521.
